How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 31187
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I've had the nexplanon implant past 14 months,

Resolved Question:

Hello, I've had the nexplanon implant for the past 14 months, and have had a few blips with it but over the last 2 months I've been feeling really nauseous and tired. It's happened exactly a month apart which makes me think it might be something to do with my not having periods on the nexplanon. I have taken 2 pregnancy tests, one each month, and both have been negative. Are these normal side effects that I'm dealing with! As I've been feeling intermittently such for the past 5 days, and I'm starting to get worried about it.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Chip replied 1 year ago.
Hi. What you're describing are possible side effects of the nexplanon and they may resolve given time. That said this may not be from the nexplanon itself--low thyroid could also cause them--so you need to let your doctor know about this and have your thyroid function testedLet me know if you need more information please
Dr. Chip and 4 other Medical Specialists are ready to help you